# SDR SWAA2016080354510

- Difficulty date: June 28, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A9403
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SUPPORT ANGLE CORRODED AT BS 727D, BETWEEN STRINGERS 19 - 25R.     R & R THE SUPPORT ANGLE IAW DWG & SRM.
